# SDR CALA2023022000493

- Difficulty date: February 19, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 75,476 hours, 31,306 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: D532305372
- Condition: Corroded
- Location: Fr28/Str41r-42r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT R/H FR28 BETWEEN STRINGERS 41R-42R HAS CORROSION O N CLEAT A3NB-53-3-6105 PER HAECO LCQ NON ROUTINE 9292691/40691 G ENERATED BY V919150
